EconPapers    
Economics at your fingertips  
 

Stability of Difference Schemes for Fractional Parabolic PDE with the Dirichlet-Neumann Conditions

Zafer Cakir

Abstract and Applied Analysis, 2012, vol. 2012, 1-17

Abstract:

The stable difference schemes for the fractional parabolic equation with Dirichlet and Neumann boundary conditions are presented. Stability estimates and almost coercive stability estimates with ln ( 1 / ( ð œ + | â„Ž | ) ) for the solution of these difference schemes are obtained. A procedure of modified Gauss elimination method is used for solving these difference schemes of one-dimensional fractional parabolic partial differential equations.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/463746.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/463746.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:463746

DOI: 10.1155/2012/463746

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:463746